# SDR VNAA0805008

- Difficulty date: May 5, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 8,376 hours, 8,263 cycles
- Engine: Ge CF348C1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SLAT FAIL CAUTION MESSAGE ON TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE MDC AND FOUND NO FAULTS.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE SLATS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPS CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
